MathSciNet Relay Station
MathSciNet bibliographic data
MR1775328 (2001e:05092) 05C62 (52B05)
Ohsugi, Hidefumi; Hibi, Takayuki Compressed polytopes, initial ideals and complete multipartite graphs. Illinois J. Math. 44 (2000), no. 2, 391–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement